Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for skin rashes?

I was operated due ananl fishers .Doctors prescribed me antiboitics (augumentin 625) i.e. amoxicilin and ZANOCIN- OZ. I took this medicine for aproximately 12days.after that skin rashes (alergy) started .i took Allegra-180 but it is only a time reliver.What should i do now?
Tue, 1 Apr 2014
Report Abuse
Dermatologist 's  Response
Hi,

It seems that you developed amoxycillin induced exanthems. After consulting your doctor, you change the antibiotics. Azithromycine or erythromycine may be safe. Take oral steroids in tappering dose for short period. Anti histaminics like levocetirizine may be taken till you feel relief. Local application of steroid with antibiotics might enhance the result. I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest medication for skin rashes?

Hi, It seems that you developed amoxycillin induced exanthems. After consulting your doctor, you change the antibiotics. Azithromycine or erythromycine may be safe. Take oral steroids in tappering dose for short period. Anti histaminics like levocetirizine may be taken till you feel relief. Local application of steroid with antibiotics might enhance the result. I hope you got my answer. Thanks. Dr. Ilyas Patel MD